# SDR FDEA200909133294

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N71297
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING FRAME SPLICE BETWEEN BS 780 AND BS 800, BL 0 HAS EXFOLIATION CORROSION WITH SIXTEEN CORRODED NUTPLATES.  EVALUATE AND RECTIFY. WING-TO-BODY FAIRING  FRAME SPLICE AT BS 780 TO BS 800 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  INTERCOSTAL TEE FABRICATED IAW DWG 149N7129, SHT 1, REV C. PART MARKED AS FX 149N7129-7 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
